# SDR SWAA2016022949489

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 66,962 hours, 53,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
